MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-23US
Medical Device Problem Codes Gradient Increase (1270); Device Stenosis (4066)
Health Effect - Clinical Codes Stenosis (2263); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve into a previously implanted non-medtronic surgical valve, fluoroscopy and transthoracic echocardiogram (tte) showed good positioning at 80% deployed.Upon full release of the valve, the valve dislodged to the ascending aorta.The implanting team believed there was back tension on the delivery catheter system (dcs) that snagged the valve although forward pressure was applied upon the valve release.A snare was used on a paddle of the first valve and a second valve was implanted successfully.Post valve implant angiogram confirmed coronary perfusion and greater head vessels.No additional adverse patient effects were reported.  additional information was received that approximately 4 years following the initial valve implant procedure, the cardiologist noted a systolic murmur.An echocardiogram was performed that revealed the valve appeared well seated.The gradient at the time was borderline with a peak velocity of 2.4 m/s.A transesophageal echocardiogram (tee) was later performed which revealed flow acceleration between the 2 transcatheter valves and an elevated gradient of 15-17 millimeters of mercury (mm hg).A computed tomography (ct) angiogram was also performed that revealed there was no evidence of leaflet thrombosis, and the valve that had previously dislodged during the initial implant procedure, was observed in the ascending aortic arch.Subsequently, the valve that was implanted in the annulus was reported to had failed due to moderate aortic stenosis.The patient was being evaluated for a valve-in-valve or surgical procedure.
 
Additional Manufacturer Narrative
Updated data: b5.D4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the mean gradient before the valve was implanted was 25 mm hg.The mean gradient after the valve was implanted was 9 mmhg.The depth of implant of the valve was 3-4 mm below the previously implanted bioprosthetic valve.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22337698
Report Number2025587-2025-04551
Device Sequence Number8930448
Product Code NPT
UDI-Device Identifier00763000211103
UDI-Public(01)00763000211103(17)220302(21)D348386
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model NumberEVPROPLUS-23US
Device Catalogue NumberEVPROPLUS-23US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/25/2025
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight66 KG